A 53-year-old female asked:
Disclaimer

Will seroquel make me gain weight?

1 doctor answer
Dr. Raymond Blair
16 years experience in Family Medicine
Likely: Seroquel is commonly associated with weight gain. However, you can prevent significant weight gain by eating a low calorie diet and exercising regularly.
Answered on Oct 5, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 56-year-old member asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
Metabolism: It affects your metabolism and often causes increased appetite.
A 43-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Seroquel (quetiapine): Depends on what seroquel (quetiapine) was prescribed for & the dosage. The closest would be Geodon (ziprasidone), but please talk to your doc. First.
1
1 thank
A 32-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
Gaining Weight: You will not gain weight if the diet or caloric intake remains stable. One has to consume more calories to gain weight. Many people on psychiatric me ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Seroquel (quetiapine): Other possibilities may include Abilify or geodon (ziprasidone). Review with your doctor.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month